Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 958–968 (Mi zvmmf6918)  

This article is cited in 1 scientific paper (total in 1 paper)

The two-point problem for a certain class of ordinary differential equations with a small parameter multiplying the derivative

Yu. P. Boglaev

Moscow

Full text: PDF file (925 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 191–204

Bibliographic databases:

UDC: 517.91/.94
MSC: Primary 34E15; Secondary 34B15
Received: 09.12.1969

Citation: Yu. P. Boglaev, “The two-point problem for a certain class of ordinary differential equations with a small parameter multiplying the derivative”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 958–968; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 191–204

Citation in format AMSBIB
\Bibitem{Bog70}
\by Yu.~P.~Boglaev
\paper The two-point problem for a certain class of ordinary differential
equations with a small parameter multiplying the derivative
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 958--968
\mathnet{http://mi.mathnet.ru/zvmmf6918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0289888}
\zmath{https://zbmath.org/?q=an:0247.34061}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 191--204
\crossref{https://doi.org/10.1016/0041-5553(70)90014-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6918
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, “The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976”, Russian Math. Surveys, 31:6 (1976), 109–131  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:116
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021